TU Darmstadt / ULB / TUbiblio

Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 1: Linearized approximations and linearized output functionals

Giles, Mike and Ulbrich, Stefan (2010):
Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 1: Linearized approximations and linearized output functionals.
In: Siam Journal on Numerical Analysis, SIAM, pp. 882-904, 48, (3), ISSN 0036-1429,
[Online-Edition: http://dx.doi.org/10.1137/080727464],
[Article]

Item Type: Article
Erschienen: 2010
Creators: Giles, Mike and Ulbrich, Stefan
Title: Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 1: Linearized approximations and linearized output functionals
Language: English
Journal or Publication Title: Siam Journal on Numerical Analysis
Volume: 48
Number: 3
Publisher: SIAM
Divisions: DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
?? fb22_DFG~sfb~1194~pbb~b03 ??
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 03 Feb 2015 13:12
Official URL: http://dx.doi.org/10.1137/080727464
Additional Information:

Times Cited: 6 Giles, Michael/F-2108-2010 Giles, Michael/0000-0002-5445-3721 6

Export:

Optionen (nur für Redakteure)

View Item View Item